Zur Kurzanzeige

dc.identifier.uri http://dx.doi.org/10.15488/2040
dc.identifier.uri http://www.repo.uni-hannover.de/handle/123456789/2065
dc.contributor.author Bessenrodt, Christine
dc.contributor.author Giannelli, Eugenio
dc.contributor.author Olsson, Jorn B.
dc.date.accessioned 2017-10-12T10:54:35Z
dc.date.available 2017-10-12T10:54:35Z
dc.date.issued 2017
dc.identifier.citation Bessenrodt, C.; Giannelli, E.; Olsson, J.B.: Restriction of odd degree characters of Sn. In: Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) 13 (2017), 70. DOI: https://doi.org/10.3842/SIGMA.2017.070
dc.description.abstract Let n and k be natural numbers such that 2k < n. We study the restriction to Sn−2k of odd-degree irreducible characters of the symmetric group Sn. This analysis completes the study begun in [Ayyer A., Prasad A., Spallone S., Sém. Lothar. Combin. 75 (2015), Art. B75g, 13 pages] and recently developed in [Isaacs I.M., Navarro G., Olsson J.B., Tiep P.H., J. Algebra 478 (2017), 271-282]. eng
dc.language.iso eng
dc.publisher Kiev : Institute of Mathematics of National Academy of Sciences of Ukraine
dc.relation.ispartofseries Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) 13 (2017)
dc.rights CC BY-SA 4.0
dc.rights.uri https://creativecommons.org/licenses/by-sa/4.0/
dc.subject Characters of symmetric groups eng
dc.subject Hooks in partitions eng
dc.subject.ddc 510 | Mathematik ger
dc.title Restriction of odd degree characters of Sn
dc.type article
dc.type Text
dc.relation.issn 1815-0659
dc.relation.doi https://doi.org/10.3842/SIGMA.2017.070
dc.bibliographicCitation.volume 13
dc.bibliographicCitation.firstPage 70
dc.description.version publishedVersion
tib.accessRights frei zug�nglich


Die folgenden Lizenzbestimmungen sind mit dieser Ressource verbunden:

Die Publikation erscheint in Sammlung(en):

Zur Kurzanzeige

 

Suche im Repositorium


Durchblättern

Mein Nutzer/innenkonto

Nutzungsstatistiken